Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner–Shirshov bases for metabelian Lie algebras
Author(s) Yu-Fu Chen
TypeArticle in Journal
AbstractIn this paper, we establish the Gröbner-Shirshov bases theory for metabelian Lie algebras. As applications, we find the Gröbner-Shirshov bases for partial commutative metabelian Lie algebras related to circuits, trees and some cubes.
KeywordsMetabelian Lie algebra, Gröbner-Shirshov basis, Partial commutative algebra
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S002186931200124X
LanguageEnglish
JournalJournal of Algebra
Volume358
Pages143 - 161
Year2012
Edition0
Translation No
Refereed No
Webmaster